# SDR SWIA200211157

- Difficulty date: July 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,169 hours, 46,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABLES AND PULLEYS ON CARGO DOOR CORRODED.  REMOVED AND REPLACED CABLES AND PULLEYS IAW 52-31-00.
